American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62G10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jean-Renaud Pycke. A decomposition for invariant tests of uniformity on the sphere. Proc. Amer. Math. Soc. 135 (2007) 2983-2993. MR 2317977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] I. H. Dinwoodie. Observing a preferred distribution . Proc. Amer. Math. Soc. 121 (1994) 585-588. MR 1242079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia